In Stock

Gaviscon Peppermint Chewable Tablets

4.307.40

Gaviscon Peppermint Chewable Tablets are used to relieve the symptoms of reflux such as heartburn and acid indigestion which commonly occur after eating or in pregnancy.  These tablets are sugar and gluten-free.  You Must Be Aged Over 18 Years to Purchase This Product THIS PRODUCT IS A MEDICINE AND CAN…

Description

Gaviscon Peppermint Chewable Tablets are used to relieve the symptoms of reflux such as heartburn and acid indigestion which commonly occur after eating or in pregnancy.

These tablets are sugar and gluten-free.

You Must Be Aged Over 18 Years to Purchase This Product

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

Gaviscon Peppermint Chewable Tablets relieve the discomfort of heartburn and acid indigestion by creating a protective lay over the contents of the stomach. This preventive layer acts as a barrier stopping the acid in the stomach from escaping.

Who can use?

Gaviscon Peppermint Chewable Tablets can be used by adults and children over 12 years.

How to take?

Adults and adolescents over 12 years, when symptoms occur, chew two to four tablets after meals and at bedtime, up to four times a day.

If you are pregnant or breast-feeding

Gaviscon Peppermint Chewable Tablets can be taken if you are pregnant or breastfeeding.

Common side effects.

There are no common side effects associated with taking Gaviscon Peppermint Chewable Tablets however if you do experience any side effects stop taking this medication and consult your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Active Ingredients 

250 mg sodium alginate, 113.5 mg sodium hydrogen carbonate and 80 mg calcium carbonate.

Other ingredients: mannitol (E421), macrogol 20,000, copovidone, aspartame (E951), peppermint flavouring, magnesium stearate and acesulfame potassium. No sugar or gluten added.

Additional information

Size

16 Tablets, 48 Tablets

Reviews

There are no reviews yet.

Be the first to review “Gaviscon Peppermint Chewable Tablets”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsGaviscon Peppermint Chewable Tablets removeKool'n'Soothe Cooling Gel Sheet removeLyclear Leave-In Spray 100ml removeNurofen for Children 60mg Suppositories (3-24 Months) removeCalpol Infant 2m+ Strawberry Sugar Free removePanadol Baby Strawberrry 100ml remove
NameGaviscon Peppermint Chewable Tablets removeKool'n'Soothe Cooling Gel Sheet removeLyclear Leave-In Spray 100ml removeNurofen for Children 60mg Suppositories (3-24 Months) removeCalpol Infant 2m+ Strawberry Sugar Free removePanadol Baby Strawberrry 100ml remove
ImageGaviscon Peppermint Chewable TabletsKool’n’Soothe Cooling Gel SheetLyclear Leave-In Spray 100mlNurofen for Children 60mg Suppositories (3-24 Months)Calpol Infant 2m+ Strawberry Sugar FreePanadol Baby Strawberrry 100ml
SKU50001580677075011080162460
Rating
Price4.307.404.8014.9911.003.698.104.99
Stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stock
Add to cart

Select options

Add to cart

Read more

Add to cart

Select options

Read more

DescriptionGaviscon Peppermint Chewable Tablets are used to relieve the symptoms of reflux such as heartburn and acid indigestion which commonly occur after eating or in pregnancy.  These tablets are sugar and gluten-free.  You Must Be Aged Over 18 Years to Purchase This Product THIS PRODUCT IS A MEDICINE AND CAN...Kool N Soothe Soft gel Sheets are ideal to use to provide immediate relief for fever in children. They are also safe to use with other medicines. The strip is applied to the child's forehead and gives a fast but gentle cooling effect. The sheet will adhere to the skin...Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to...Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order....Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years...
ContentGaviscon Peppermint Chewable Tablets are used to relieve the symptoms of reflux such as heartburn and acid indigestion which commonly occur after eating or in pregnancy. These tablets are sugar and gluten-free. You Must Be Aged Over 18 Years to Purchase This Product THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND Gaviscon Peppermint Chewable Tablets relieve the discomfort of heartburn and acid indigestion by creating a protective lay over the contents of the stomach. This preventive layer acts as a barrier stopping the acid in the stomach from escaping. Who can use? Gaviscon Peppermint Chewable Tablets can be used by adults and children over 12 years. How to take? Adults and adolescents over 12 years, when symptoms occur, chew two to four tablets after meals and at bedtime, up to four times a day. If you are pregnant or breast-feeding Gaviscon Peppermint Chewable Tablets can be taken if you are pregnant or breastfeeding. Common side effects. There are no common side effects associated with taking Gaviscon Peppermint Chewable Tablets however if you do experience any side effects stop taking this medication and consult your doctor. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. Active Ingredients  250 mg sodium alginate, 113.5 mg sodium hydrogen carbonate and 80 mg calcium carbonate. Other ingredients: mannitol (E421), macrogol 20,000, copovidone, aspartame (E951), peppermint flavouring, magnesium stearate and acesulfame potassium. No sugar or gluten added.Kool N Soothe Soft gel Sheets are ideal to use to provide immediate relief for fever in children. They are also safe to use with other medicines. The strip is applied to the child's forehead and gives a fast but gentle cooling effect. The sheet will adhere to the skin so that it stays in place, unlike a wet flannel.
  • Suitable from 1 year old
  • Ready to use
  • Provides immediate soothing relief
Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Spray the repellent every morning to clean and towel dried hair after styling it in the usual way. Be sure to cover all the hair paying particular attention to the areas close to the neck and behind the ears. As a guide, apply between 5 and 25 sprays according to length of hair.
  2. Allow the hair to dry naturally without applying heat. Do not use a hairdryer. Re-apply if hair comes into contact with water.
Active Ingredients  Lyclear Head Lice Repellent contains IR3535 which is an insect repellent. Ethyl butylacetylami-nopropionate (257-835-0) 208,77 g/kg (IR3535 20%), excipients q.s. ad 100ml
Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used) Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used) Active Ingredients  Each suppository contains ibuprofen 60mg per suppository and hard fat.Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.Panadol Baby is a painkiller for babies, toddlers and children aged between 2 months and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is sugar-free and includes a measuring spoon. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of ONE bottle per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml (one 5ml spoonful and one 2.5ml spoonful). Children 4 – 8 years, give 10ml (two 5ml spoonful’s). Children 8 – 10 years, give 15ml (three 5ml spoonful’s). Children 10 – 12 years, give 20ml (four 5ml spoonful’s). Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each 5ml spoonful contains paracetamol 120mg. Other ingredients: Hexacol Carmoisine Supra (E122), Malic Acid, Kelrol F (Xanthan Gum), Maltitol Syrup, Strawberry Flavour L10055, Sorbitol Liquid (Crystallising), Sodium methylparaben (E219), Sodium ethylparaben (E215), Sodium propylparaben (E217), Sorbitol Powder, Citric Acid, Purified Water.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

16 Tablets, 48 Tablets

Size

140ml, 60 ml